Some fixed point results of \(F\)-contraction in parametric \(S\)-metric spaces

Volume 34, Issue 1, pp 27--34 https://dx.doi.org/10.22436/jmcs.034.01.03
Publication Date: February 12, 2024 Submission Date: September 29, 2023 Revision Date: December 09, 2023 Accteptance Date: December 11, 2023

Authors

K. M. Devi - Department of Mathematics, Waikhom Mani Girls' College, Thoubal, 795138, Manipur, India. K. A. Singh - Department of Mathematics, Manipur University Canchipur, Imphal, 795003, Manipur, India.


Abstract

In this paper, we introduce the concept of \(F\)-contractions in parametric \(S\)-metric space. Further, we prove a unique fixed point theorem in parametric \(S\)-metric space. Another result is also obtained as corollary.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

K. M. Devi, K. A. Singh, Some fixed point results of \(F\)-contraction in parametric \(S\)-metric spaces, Journal of Mathematics and Computer Science, 34 (2024), no. 1, 27--34

AMA Style

Devi K. M., Singh K. A., Some fixed point results of \(F\)-contraction in parametric \(S\)-metric spaces. J Math Comput SCI-JM. (2024); 34(1):27--34

Chicago/Turabian Style

Devi, K. M., Singh, K. A.. "Some fixed point results of \(F\)-contraction in parametric \(S\)-metric spaces." Journal of Mathematics and Computer Science, 34, no. 1 (2024): 27--34


Keywords


MSC